Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

After taking cetrizine HCL 20 mg and nasal spray feel sleepy

I am 49 years old male with diabetes2 high bp and high cholestrol. I worked very hard, two weeks back , I have dumped clear rocks with dust from my drive way to my back yard, its very hard job. After that I am not feeling well , I had dry cough , no energy in my legs and arms, I went to see my family doctor , he gave me Cetrizine HCL 20 mg and nasal spray, he said I have allergy but after taking pills I get sleep and no energy again, just sleep and sleep and constipation too. I have no energy in my legs. A little yellow stuff comes out only in the morning otherwise whole day no yellow stuff , there is no throat infection, no fever, I am so upset. I am very active and energetic person but not feek=ling well. Please help me. Thanks
Asked On : Mon, 11 Jul 2011
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,thanks for query.Your doctor is right you have allergy.The drug that you are taking sometimes causes sedation in some patients,so you should talk to your doctor about this to change the drug or reduce the dose.Please make sure your diabetes is in control.You can also take vitamin supplements like b complex and vit e for your weakness,please discuss this with your doctor and you will be fine.
wishing you good health.
Answered: Mon, 11 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor